# SDR SWAA2012122110802

- Difficulty date: December 20, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N355SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25250
- Aircraft time: 68,851 hours, 59,193 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR ESCAPE SLIDE IS VERY LOOSE IN SLIDE COMPARTMENT AND EXCESS FABRIC IS HANGING OUT OF COMPARTMENT.  RE-INSTALLED ESCAPE SLIDE IN COMPARTMENT PER M/M.
